# SDR SIMA20120729006

- Difficulty date: July 29, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 24,952 hours, 21,630 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 4404,  FLIGHT ATTENDANT REPORTED THE MAIN CABIN DOOR WAS HARD TO OPEN.  INSPECTED AND FOUND MAIN DOOR HANDLE OFF THE ROLLER AND LOWER ROLLER LOOSE, INSTALLED HANDLE IAW EMB 140 AMM 52-18-05 AND RE-SECURED ROLLER IAW EMB 140 AMM 52-18-00, PERFORMED TEST OF HANDLE AND FOUND AT 41.88 LBS IAW EMB AMM 52-18-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
